# SDR CA131120002

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED FUMES IN THE FLT DECK AND WENT ON OXYGEN.  DID EMERGENCY DEPRESSURIZATION AND DECLARED AN EMERGENCY.  FOUND RING TERMINAL ON THE F/O`S SIDE WINDOW TERMINAL BLOCK, LOWER RT CORNER. LOOSE AND BURNED.  WIRE FROM THE T/B TO THE CONTROLLER LOOKS FINE WITH THE EXCEPTION OF THE RING TERMINAL WHICH IS BURNED.
